I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 3, PAGES 937-945
A. Yu. Ivanitskii
V. A. Morozov
V. N. Karmazin
View as HTML View as gif image View as LaTeX source
This paper considers the variant of point-wise discrepancy, which allows to compute the pseudosolution and incompability measure of systems of linear equations and inequalities in a stable way. It is shown, that approximation of pseudosolution for systems of linear equations and inequalities by approximate pseudosolutions, obtained by point-wise discrepancy method, gives the same order of accuracy as the error in the input data.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: December 15, 1998